It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


HI, I'm new to this whole "message board" thing. So I hope I am doing this right and that someone has some answers for me. I've tried just about everything for my acne. My derm is hesitant to give me Accutane (and I really probably shouldn't take it) cuz I take a ton of other meds for Bipolar. So we just started me on Minocycline a week or so ago. 100mg, twice a day plus I use Duac at night. This is a big problem for me and I dont talk about it with anyone. I really need the Minocycline to work or else I don't know what to do. I have enough emotional problems and this just makes it all worse (not like its a new thing or anything). Does anyone know how long Minocycline takes to work? If it works? Any side effects? I seem to have nausea right after I take it, but I just make sure I eat and then it is fine.
Pls let me know!!!
Thanks much.





All times are GMT -7. The time now is 09:13 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!